# SDR SIMA20180318001

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14000225001
- Condition: Gouged
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE SKIN AT FRAME 25 BETWEEN STRINGERS 21L AND 21R.  CUT OUT THE DAMAGED AREA IAW SRM 53-22-01, REPAIR TYPE A,  PERFORMED HFEC INSPECTION, NO DEFECTS NOTED IAW NIM 51-00-00-916-801-A00.  FABRICATED A FILLER AND DOUBLER , APPLIED ALODINE AND PRIMER IAW SRM 53-22-01 51-21-01, CPM 51-21-03, AND 51-21-04.  INSTALLED IAW SRM 51-21-01, AND 51-40-02, SEALED AND APPLIED TOP COAT IAW SRM 51-21-01 AND CPM 51-21-06.
